The Annals of Mathematical Statistics

Sample Path Variations of Homogeneous Processes

Michael Sharpe

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 40, Number 2 (1969), 399-407.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177697704

Digital Object Identifier
doi:10.1214/aoms/1177697704

Mathematical Reviews number (MathSciNet)
MR243611

Zentralblatt MATH identifier
0175.16604

JSTOR
links.jstor.org

Citation

Sharpe, Michael. Sample Path Variations of Homogeneous Processes. Ann. Math. Statist. 40 (1969), no. 2, 399--407. doi:10.1214/aoms/1177697704. https://projecteuclid.org/euclid.aoms/1177697704


Export citation